# SDR VNAA2017022500032

- Difficulty date: February 25, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 6,104 hours, 5,570 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Vibration
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AT 60 AND 80 KNOTS THE AIRCRAFT SHUTTERED AND PULLED TO THE LEFT.  THE CREW REJECTED THE TAKE-OFF FOR SAFETY REASONS.    PERFORMED OPERATIONAL TEST OF THE BRAKE SYSTEM AND PERFORMED TAXI CHECK OF THE AIRCRAFT.  NO DEFECTS NOTED.
